# SDR AMTA200600447

- Difficulty date: July 25, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601125
- Condition: Unserviceable
- Location: Hf Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEPTION ON BOTH HF RADIOS GARBLED AND COMPLETELY UNREADABLE ON ALL FREQ`S.  REMOVED AND REPLACED NR 1 HF COUPLER OPS CHECK GOOD IAW MM.  NR 2 HF OPS CHECK GOOD ON GROUND.  (K)
